| Model Number |
1804350-12 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history identified no other incidents.The investigation was unable to determine a conclusive cause for the reported difficult to remove (stylet).There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
During preparation of the 3.5x12mm xience skypoint stent delivery system (sds) resistance was felt when removing the stylet.Another non-abbott device was used to successfully complete the procedure.There was no patient involvement and no clinically significant delay.No additional information was provided.